The Cause Appears Runny Red Spots On A Child’s Skin After Taking Antibiotics?

Illustration of The Cause Appears Runny Red Spots On A Child’s Skin After Taking Antibiotics?
Illustration: The Cause Appears Runny Red Spots On A Child’s Skin After Taking Antibiotics? assets.nhs.uk

good afternoon, my child yesterday to this day took antibiotics and heat-lowering, after drinking why my child’s feet and legs have red spots and there are one or two lumps that contain contents like water, is this because of the effects of taking antibiotic drugs or because there are other things? please explain regarding that, thank you

1 Answer:

Hello Siska,

Thank you for the question.

The following are possible causes of red spots on the hands and feet after taking medication:

  Drug allergic reaction, or atopic dermatitis. Contact dermatitis. Chicken pox. Hand, Foot, and Mouth Disease or often called singapur flu. In the meantime, you can try to eliminate the drugs your child is taking, starting from antibiotics, and also the fever-reducing drugs. In addition, try to change your child's bed linen and clothes regularly, explore other children's allergic history such as consumption of eggs, seafood, milk and milk products, and exposure to dust, cold, or smoke, and avoid exposure to these things that can trigger allergy. In addition, do not forget to maintain personal hygiene of children, and use salicylic powder to relieve itching if the child feels itchy.

If the complaint still does not improve by reducing exposure to things that can trigger allergies, you can consult a dermatologist. Your doctor will evaluate your child's complaints such as a history of allergies and exposure to certain foods / ingredients, carry out physical examinations, and conduct investigations if needed such as allergy test so the doctor can handle it according to the cause of your complaint.

Hopefully this information can help you and hopefully your children get well soon.

Regards.

: by

Related Question

Dull Facial Skin After Using Sunscreen?

Dull Facial Skin After Using Sunscreen?

(12 months ago)

Hello, I’m 17, normal to combination skin conditions. I have tried the SPF 35 and 50 sunscreens twice. At first I used the 35, uh, it made me add bluntness and dullness, stop... Read more

Is The Limp Body A Sign Of Serious Illness?

Is The Limp Body A Sign Of Serious Illness?

(12 months ago)

My mother has been limp all lately, often sleeps, her gums are swollen, so her mouth feels tight, she wants to eat, and she feels bad, sometimes her vision feels blurry, and often ... Read more

How To Deal With Swelling In The Ankle Area Due To Injury?

How To Deal With Swelling In The Ankle Area Due To Injury?

(10 months ago)

Good morning, I want to ask your advice, before I will tell you what happened. I was playing football and one moment I jumped with my left foot as the support, and the right foot w... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *